Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

Two dual families of nonlinear binary codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Goethals, J.M. ; MBLE Research Laboratory, Brussels, Belgium

A description is given of two new infinite families of nonlinear binary codes. For all block lengths n = 22m, m ¿ 3, two nonlinear binary codes are defined, which are called dual as their distance distributions satisfy the MacWilliams identities. The first code has minimum distance 8 and has four times as many codewords as the corresponding extended BCH code. In the other code, there are only six distinct nonzero values for the distances between codewords.

Published in:

Electronics Letters  (Volume:10 ,  Issue: 23 )